# SDR CA951102003

- Difficulty date: July 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Stud
- Part number: 5015
- Condition: Cracked
- Location: Nr1 Cylinder
- Component: Lyc, LW15631
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)ON INSPECTION FOUND #1 CYLINDER AFT BOTTOM HOLD DOWN STUD BROKEN. CYLINDER WAS REMOVED AND ALL HOLD DOWN NUTS REPLACED. NO RECORD OF NUT REPLACEMENT AT ENGINE OVERHAUL OR CRANKCASE REPAIR FACILITY .
